# SDR SWAA2022031746653

- Difficulty date: October 11, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 21,939 hours, 9,567 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD UPPER SLIDER CRACKED DUE TO TRACK BEING WORN REMOVED RH FWD UPPER SLIDER SEAL DUE TO TRACK BEING WORN PER CDL 55-10-1( HORZ STAB-TO-BODY SLIDING SEAL - 1 RMVDPN: 181A8010-80; TRACK ASSEMBLY; FWD MID/LWR RH SIDE.IPC: 53-31-31-11 ITEM 595QTY: 1 ( HORZ STAB-TO-BODY SLIDING SEAL - 1 RMVD ) ( HORZ STAB-TO-BODY SLIDING SEALS - RIGHT UPPER 1 RMVD ) / INSTALLED NEW SLIDER AND NEW SLIDER SEAL TRACK PER AMM 53-31-31 AND SRM 51-40-02 CL#67590
